울산과학대Repository

Browse

Browse

Browse

Detailed Information

metadata downloads

Notes on submanifolds of codimension 2 of a locally Fubinian manifold

Title 
Notes on submanifolds of codimension 2 of a locally Fubinian manifold
Other Titles 
局所 Fubini 多構體의 餘次元 2인 部分多樣體에 關한 考察
Authors 
Shin, Yong Ho
Issue Date 
1978
Journal 
연구논문집
Vol. 
Vol.3
Issue 
No. -
Pages 
81-85
Abstract 
本 論文에서는 局所 Fubini 多樣體의 餘次元 2인 部分多樣體가 正規(f,g,u,v,λ)一構造를 許容하고 第2基本 tensor가 誘導計量에 比例할 때를 硏究하였다.
In this paper, we study submanifods of codimension 2 of a locally Fubinian manifold which admits normal(f,g,u,v,λ)-structure and the second fundamental tensor being proportional to the induced Riemannian metric.
URI 
http://repository.uc.ac.kr/handle/2014.oak/663
ISSN 
1598-3390
Appears in Collections
03. 교양과 > 연구논문

Files in This Item:

File SizeFormat 
5672780112.pdf231.37 kBAdobe PDFView
qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.